# SDR MALA964900

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC640
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2751016003
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 3346 - ON APPROACH TO CWA, THE RIGHT GEAR INTRANSIT LIGHT REMAINED ILLUMINATED.  THE CREW CYCLED THE GEAR AND THE PROBLEM PERSISTED.  THE CREW PERFORMED AN EMERGENCY EXTENSION AND ALL INDICATIONS WERE NORMAL.  MAINTENANCE NOTED THAT THE EMERGENCY EXTENSION ACTUATOR WOULD NOT FULLY EXTEND DURING GEAR SWINGS.  MAINTENANCE CLEANED AND LUBED THE ACTUATOR AS WELL AS OTHER GEAR COMPONENTS.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
